# SDR ASAA2019122433693

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 20,737 hours, 6,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT COVER OFF NEAR ACFT LEFT REAR GALLEY. GROUNDED - YES.  INSTALLED THE EMERGENCY LIGHT LENS IAW AMM 33-51-01, OPS CHECK GOOD.
